# SDR USAA920080334

- Difficulty date: January 28, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - NR 6005796/JK-15-2725C/1, LEFT WING OUTBOARD TRAILING EDGE FLAP HAS AREA OF DELAMINATION.  REPLACED LEFT WING OUTBOARD TRAILING EDGE FLAP IAW B737 AMM 27-51-39.
